# SDR SWAA2020051244045

- Difficulty date: April 17, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 55,206 hours, 32,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL STRUCTURE STRAP AT BS 887 BTW STR 25R TO STR 27L BT W RBL 21 TO LBL 9 AT AFT CARGO COMPARTMENT / REPLACED INTERNAL STRUCTURE STRAP AT BS 887 BTW STR 25R TO STR 27L BTW RBL 21 TO LBL 9 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02; SRM 51-10-02 PARAGRAPH DRAWING # 146A7500- SHEET 61; REV -
